# SDR DALA2025071605342

- Difficulty date: July 13, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 89,083 hours, 28,669 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cam
- Condition: Worn
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 L AFT ENT DOOR MSG ON EICAS.   ON ARRIVAL FOUND DOOR HANDLE 1/4 OPEN WITH SLIDE STILL ARMED, PILOT REPORTS ON CAB DEPRESS HANDLE MOVED RECLOSED DOOR DISARMED SLIDE OPENED DOOR AND FOUND BOTH UPPER ROLLER CONTACT BALER TRACK. FOUND GUIDE ARM CAM FOLLER AND UPPER /LOWER LATCH CAMS WORN. REMOVED GUIDE ARM REF B757 AMM 52-11 AND INSTALLED NEW GUIDE ARM REF  AMM 52-11. R/R UPPER LATCH CAM FITTING REF B757 AMM 52-11. REPLACED LOWER LATCH CAM FITTING IAW B757 AMM 52-11 PRESSURIZED ACFT TO 5 PSID IAW B757 AMM 21-33 NO HANDLE MOVEMENT NOTED.
